Illinois Journal of Mathematics

Singularity with respect to strategic measures

Karel Prikry and William Sudderth

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 3 (1982), 460-465.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046716

Digital Object Identifier
doi:10.1215/ijm/1256046716

Mathematical Reviews number (MathSciNet)
MR658456

Zentralblatt MATH identifier
0472.60005

Subjects
Primary: 60A10: Probabilistic measure theory {For ergodic theory, see 28Dxx and 60Fxx}
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60]

Citation

Prikry, Karel; Sudderth, William. Singularity with respect to strategic measures. Illinois J. Math. 26 (1982), no. 3, 460--465. doi:10.1215/ijm/1256046716. https://projecteuclid.org/euclid.ijm/1256046716


Export citation